# SDR IPXA2020020311639

- Difficulty date: January 18, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 59,514 hours, 19,622 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41034
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON #10 SLAT L/E SKIN (P/N : 114T4103-4) NEAR OSS 724REPAIR I.A.W 767-300F SRM 57-43-01-2R-1 REV.76.01
